# SDR NWAA071609606

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 79,146 hours, 76,255 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Line
- Condition: Disconnected
- Location: Pressure Reg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT ATTENDANT REPORTED BOTH AFT LAVATORY SMOKE DETECTORS WERE SOUNDING.  A MINUTE LATER THE FLIGHT CREW SMELLED FUMES IN THE COCKPIT.  NO MENTION OF COM COMPLIANCE BUT CREW DID SAY THE SMELL CLEARED SOMEWHAT AND THEN RETURNED SLIGHTLY WORSE WHEN THE AIRCRAFT WAS ON SHORT FINAL.  THE FLIGHT RETURNED TO A NORMAL SAFE LANDING BACK AT MSP.  MAINTENANCE FOUND A SENSE LINE TO THE PRESSURE REGULATOR DISCONNECTED.  THE LINE WAS RECONNECTED, ACM WAS FUNCTIONALLY CHECKED, AND THE COALESCER BAGS WERE REPLACED.  PACK BURN-OUT PROCEDURES COMPLIED WITH, COALESCER BAGS REPLACED AGAIN, AND WHEN NO SMOKE OR FUMES WERE GENERATED THE AIRCRAFT RETURNED TO SERVICE.
